# SDR EIA2006239

- Difficulty date: October 4, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT NR 1 ENGINE WOULD NOT RESPOND TO THRUST LEVER INPUT ABOVE IDLE POSITION, SHUTDOWN USING IN-FLIGHT ENGINE FAILURE AND SHUTDOWN.  COULD NOT DUPLICATE ON THE GROUND, ALL TROUBLESHOOTING SHOWED NO DEFECTS IAW 71-00-42.  DID A PRECAUTIONARY, REMOVED AND REPLACED FUEL CONTROL PER MM 73-21-01, OPS NORMAL PER MM 71-00-00.  C/W WINDMILL INSP, NO DEFECTS NOTED.
